Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Partitioning pairs of countable sets


Author: Stevo Todorčević
Journal: Proc. Amer. Math. Soc. 111 (1991), 841-844
MSC: Primary 04A20
MathSciNet review: 1036992
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We make the translations of our partitions from [3] in the context of all countable subsets of a fixed uncountable set. A different translation was obtained recently by Velleman [4].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04A20

Retrieve articles in all journals with MSC: 04A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1036992-4
Article copyright: © Copyright 1991 American Mathematical Society